# SDR SWAA2022100552547

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUBTHRESHOLD WEB HAS CORROSION BS 440+15 RBL 28 WL 156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB; AT BS 440+15 RBL 28 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED FCB SUBTHRESHOLD WEB BS 440 TO BS 492; RBL 23 TO RBL 30; WL 156 IAW SRM 51-40-02-0G-0;[04] LOCATED; DRILLED; DEBURRED; AND INSTALLED NUT PLATES ON FCB SUBTHRESHOLD WEB BS 440 TO BS 492; RBL 23 TO RBL 30; WL 156 IAW SRM 51-40-05-0G-0; DWG 143A8330. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[06] INSTALLED FCB SUBTHRESHOLD WEB BS 440 TO BS 492; RBL 23 TO RBL 30; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A8330.;[07] UPDATED PARTS TABLE;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.
